PUMA
Istituto di Biofisica     
Biannucci M., Mannella R., Grigolini P. Linear Response of Hamiltonian Chaotic Systems as a Function of the Number of Degrees of Freedom. In: Physical Review Letters, vol. 77 (7) pp. 1258 - 1261. American Physical Society, 1996.
 
 
Abstract
(English)
Using numerical simulations we show that the response to weak perturbations of a variable of Hamiltonian chaotic systems depends on the number of degrees of freedom: When this is small ( ≈2) the response is not linear, in agreement with the well known objections to the Kubo linear response theory, while, for a larger number of degrees of freedom, the response becomes linear. This is due to the fact that increasing the number of degrees of freedom the shape of the distribution function, projected onto the subspace of the variable of interest, becomes fairly "regular."
DOI: 10.1103/PhysRevLett.77.1258
Subject Linear Response
Hamiltonian Chaotic Systems
Function of the Number


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional